Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Puffy nipple, clear discharge. Stopped taking anabolic steroids. How can I reverse this?

Ive just come off a 2 compound anabolic steroid , and now that I m about 2 1/2 weeks into my post. The problem is my right nipple has developed slight Gyno . It s just a bit puffy and it feels like it has discharge but it s very minimal and clear. At first I thought it was just sweat. How can I reverse this? Like I said I m already 2 1/2 weeks into my post and I m taking via toms that are supposed to regulate my hormone levels and prostate It s just considered a product for athletic and physically active men called Complete Active. Any suggestions on how to reverse this Gyno?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and from the history given here I could say that if this is the effect of anabolic steroid then you have to wait for some time to eliminate the effect of steroid else for the quick result you can not do any thing, for better advise you can see the endocrinologist, take care and have a nice day.
Answered: Mon, 28 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor